# SDR WRLA2007135

- Difficulty date: December 17, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- Engine: Pwa PW4460
- System (JASC): 5250 · Fixed Inner Doors
- Part: Solenoid
- Part number: AR47261
- Part serial: 0663R
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GEC 8282 EGNX/KJFK 12/15/2007 - INTENSE ODOR TOP OF CLIMB.  DISCOVERED ODOR COMING FROM COCKPIT DOOR ELECTRIC LATCHING MECHANISM.  BREAKER PULLED ODOR CEASED.  REMOVED AND REPLACED DOOR ELECTRIC STRIKER ASSY PER MM 52-51-04.
